# SDR SWIA202266109

- Difficulty date: May 26, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS280 BEAM BETWEEN RBL9.00 AND LBL9.00 (MARKED)     (C-CHECK RO 7/9/2022)    REMOVED DAMAGED FS 280 BEAM AND REPLACED WITH NEW FS 280 BEAM BETWEEN RBL 9.00 AND LBL 9.00 REF. CRJ200 SRM 51-42-06-00 AND CRJ200 SRM 51-42-21-00 AND REO 601R-53-11-926 REV-B DATED 2006/05/10. APPLIED FINISH TO REWORKED AREA REF. CRJ200 SRM 51-21-16-00 COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
